MathSciNet Relay Station
MathSciNet bibliographic data
MR2357448 11H55 (52C26)
Eriksson, Nicholas; Lagarias, Jeffrey C. Apollonian circle packings: number theory. II. Spherical and hyperbolic packings. Ramanujan J. 14 (2007), no. 3, 437–469.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement